An existence theorem for bounded solutions of differential equations in Banach spaces
Rendiconti del Seminario Matematico della Università di Padova, Volume 73  (1985), p. 89-94
@article{RSMUP_1985__73__89_0,
     author = {Rzepecki, Bogdan},
     title = {An existence theorem for bounded solutions of differential equations in Banach spaces},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {73},
     year = {1985},
     pages = {89-94},
     zbl = {0586.34052},
     mrnumber = {799899},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1985__73__89_0}
}
Rzepecki, Bogdan. An existence theorem for bounded solutions of differential equations in Banach spaces. Rendiconti del Seminario Matematico della Università di Padova, Volume 73 (1985) , pp. 89-94. http://www.numdam.org/item/RSMUP_1985__73__89_0/

[1] A. Ambrosetti, Un teorema di esistenza per le equazioni differenziali negli spazi di Banach, Rend. Sem. Mat. Univ. Padova, 39 (1967), pp. 349-360. | Numdam | MR 222426 | Zbl 0174.46001

[2] G. Darbo, Punti uniti in trasformazioni a codominio non compatto, Rend. Sem. Mat. Univ. Padova, 24 (1955), pp. 84-92. | Numdam | MR 70164 | Zbl 0064.35704

[3] K. Deimling, Ordinary Differential Equations in Banach Spaces, Lect. Notes in Math. 596, Springer-Verlag, Berlin, 1977. | MR 463601 | Zbl 0361.34050

[4] M. Furi - A. Vignoli, On α-nonexpansive mappings and fixed points, Rend. Atti Acc. Naz. Lincei, 18 (1977), pp. 195-198. | Zbl 0197.11806

[5] R.H. Martinjr., Nonlinear Operators and Differential Equations in Banach Spaces, John Wiley and Sons, New York, 1976. | MR 492671 | Zbl 0333.47023

[6] B. Rzepecki, Remarks on Schauder's fixed point principle and its applications, Bull. Acad. Polon. Sci., Sér. Math., 27 (1979), pp. 473-480. | MR 560183 | Zbl 0435.47057

[7] A. Stokes, The application of a fixed-point theorem to a variety of nonlinear stabitity problems, Proc. Nat. Acad. Sci. USA, 45 (1959), pp. 231-235. | MR 104006 | Zbl 0086.07302

[8] S. Szufla, On the existence of solutions of differential equations in Banach spaces, Bull. Acad. Polon. Sci., Sér. Math., 30 (1982), pp. 507-515. | MR 718727 | Zbl 0532.34045